MathSciNet Relay Station
MathSciNet bibliographic data
MR1046171 (91e:22016) 22E45
Kudla, Stephen S.; Rallis, Stephen Degenerate principal series and invariant distributions. Israel J. Math. 69 (1990), no. 1, 25–45.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement